View Single Post
Old 05-31-2011, 02:56 AM   #10
writeleft writeleft is offline
Inactive
(female)
 
Join Date: Aug 2008
Posts: 5,109
writeleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB User
re: HBP medication after Cerebellum Stroke

Hello Rosen, I am happy you have found us as well...espeically when I read the first few posts on this thread...they were posted over 2 years ago, and I found it interesting to see what we were writing then is just like now...helping each other through such a difficult time in our lives, and those of our loved ones, such as your dear mother.

I think Tim has some good advice when it comes to dehydration, I think that may be the answer to your mothers constipation. Anything you can do to help her move her bowels should be done, and if you have no success, I would get her to a doctor for help. Having impacted bowels can be very serious, and of course very uncomfortable.

Give her as much liquid as she can take, except for anything caffeinated or alcoholic (which also dehydrate you).

The dizziness and nausea are a concern, due to the possibility of a fall or the sign of more problems in the brain. I would consult her doctor about that, she sounds like she needs more help from doctors to get her back on track with her eating and bowels. I would not wait to get her in, these things can become serious quite quickly. Please let us know how she and you are doing...

Janet

As far as your question about HBP medication and B-12 supplements....those are prescribed by that particular doctor to that particular patient, not to everyone. Your mothers doctor should have made choices about any medication your mother should be on, and she should take it as directed until the doctor says to stop.